Crook

Crook

Haven't been on as I have been pretty crook. Started out as some form of bronchitis and has ended up in severe asthma, possibly due to heart meds I was on causing fluid build up around my lungs. Needless to say I am coming up to week 3 no enbrel and it is compounding the general feeling of blah. I have finally got the script for injections twice weekly, but now can't start until I am over all this grrrr. So much fun. 1 step forward 75 back!

Hope you are all feeling way better than me! :)

14 Replies

oldestnewest
  • So sorry, you do seem fated! Hope this clears up soon, and you can go back on enbrel asap.

    Look after yourself. Mx

  • thanks hatshepsut I think I am on the mend, it is just taking soooo long and now I am in a world of pain hahahaha

  • Get well soon

  • Thanks :)

  • Sorry your feeling crook. Hope you feel better soon and can start the meds again.

    Gentle (((((hugs)))))

    Jan

  • Thank you. I think I am finally on the mend, so I am hoping late next week to restart enbrel, all going well. It has been bitterly cold here and I am in a world of pain but at least I haven;t had to go outside too much over the last week except to go to GP.

  • Hope you are feeling better today and it warms up a bit where you are. Raining here in Hertfordshire and looking somewhat stormy looking. X

  • Thanks Smiler 53. No chance on getting warmer, it is winter over here. I am just hoping I am better by next week so I can have enbrel again

  • So sorry that the reason you've not been around is bad rather than good as I had been hoping.

    I really hope this chesty way (as they say up here) clears very soon so you can get back onto your RA meds ASAP - and that they work.

    I'm following in your footsteps a bit as I went back into hospital with a possible stroke - turns out I had just slightly overdone the opiates in effort to subdue some of the pain everywhere.

    It seems the Azathioprine had given me pancreatitis but all the other problems, from gallbladder to flare up, had distracted them from seeing this. So they put me back on Aza twice before clicking that it was actually causing me excruciating upper GI pain and the worst vomiting episode I've ever experienced to date. On my second discharge letter it says allergic reaction to Aza, Sulfa and Hydroxy now so it is official at least. HoweverI've read up and the only allergic reaction that Aza could have caused me is acute pancreatitis and my symptoms and signs all correspond.

    Now on 20mg Prednisone while neurologist and rheumatologist discuss what's next for me. Probably cursing me to the stars!

    I just emailed GP in early hours today because I had very similar tummy pain and nausea last night and worried that the Pred may be causing the never properly acknowledged pancreatitis to come back. So fed up with my body for responding like a tantrumning toddler to all these drugs! Also hoping the neuro and rheumy finally let me try one of the biologics to see if it helps control my high inflammation levels. Pain still n nerves or blood vessels rather than in my joints though which is weird. Fed up of it all and juggling horrible pain with horrible drug side effects. I know you will recognise this feeling all too well!

    Txx

  • Oh no that is terrible. I agree though, the pred can be tough on your tummy. I always have it with food although as you are already teetering with pancreatitis it may not cushion your stomach enough even with food. wow I so hope they start you on a biologic I am nit sure why they haven;t thought about that for you. I am plodding along I am still coughing and feel washed out but I have to go back to work Tuesday. It is a long weekend here so an extra day to recover. Two weeks, going in to three and I am truly over this. I just hope this won;t be a common thing ion enbrel as I will run out of sick leave very quickly. Hope you get some good answers soon.

  • I can relate to what you are going through after my brush with pneumonia earlier this year. It will resolve though - but coughing and vomiting have dominated my year to date and I know the toll it takes on energy levels. Be very very kind to yourself this long weekend and spoil yourself rotten - and get husband to as well!

    I'm regretting writing to GP about possible Pred induced pancreatitis in the early hours now. I went back to sleep and woke almost pain and stiffness free for first time in nearly a year. Headache had gone, jaw pain still there because it is muscular so will only settle once I'm more relaxed from pain apparently, but no tummy pain and full of hope and energy.

    So I took my 20mg Pred just now with porridge and fruit breakfast and loads of water and ranitidine and am hoping like mad that the headache and tummy pain were just teething issues as my body accommodates another powerful drug.

    Being able to navigate stairs this morning without horrible stiffness and pain in ankles and knees and no giddy feeling was nothing short of miraculous! Here's hoping we both get a break from health dramas and drug reactions at last. X

  • well it won;t hurt too have flagged it with GP. I have been resting last three days and am getting cabin fever. Glad the prednisone seems to be working for you, I have gone backwards and am in a world of pain. I so hope I can take the enbrel next week or I will be almost unable to walk.

    So glad you are feeling a bit better, we have both had an ugly year so far. Here's to better times hahahaha

  • Yep world of pain was mine when I went to bed last night so I can empathise. Txx

  • I am slipping backwards remarkably fast, to almost not being able to walk. Bring on the enbrel!!!!

You may also like...